# SDR SWAA2021112331084

- Difficulty date: October 17, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 52,438 hours, 34,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON SERVICE DOOR CUT OUT BEAR STAP, BS 290-296, S8-9R.  REPAIRED EXTERNAL SKIN IAW SRM 53-10-01-2R-6 REPAIR 6,  EA 21-153-03267-WIP1, AND EA 21-153-03267.
